Just had surgery

Discussion in 'Rebooting - Porn Addiction Recovery' started by Jerseyguy1963, Jan 16, 2020 at 12:52 PM.

  1. Jerseyguy1963

    Jerseyguy1963 Fapstronaut

    81
    76
    18
    So, I just got home from having surgery on my knee. I'm on vicadin for the pain. I've been perfect as regards porn and masturbation. I've also cut out sugar and caffeine. I'm taking the vicadin according to prescription and will get off of it as soon as possible.

    I am, however, very concerned that the vicadin will screw up my reboot. I've been flatlined sexually since I eliminated porn from my life. Can anyone tell me if I'm going to be ok? Is my hard work blown?
     
    Kligor likes this.
  2. Kligor

    Kligor Fapstronaut

    203
    215
    43
    I wish you fast recover buddy.Yes you will be good,flatline is hard thing but that will pass,stay strong man.
     
    Jerseyguy1963 likes this.
  3. IAmLegion

    IAmLegion Fapstronaut

    1,630
    29,416
    143
    This is not a question you want to ask strangers on a forum.

    Google exists for a purpose. Just look up its side effects or use this link:
    https://www.rxlist.com/vicodin-side-effects-drug-center.htm

    Better yet, ask the doctor who prescribed the medication. As a patient, you have the right to know every little detail about what's going into your body.
     
    Optimum Fortitude likes this.
  4. Jerseyguy1963

    Jerseyguy1963 Fapstronaut

    81
    76
    18
    I did ask not just the prescribing doctor who is an orthopedist but I asked a urologist yesterday. He seemed to think the idea of PIED was absurd. He sent me home with a prescription for A common ED medication that the forum won’t allow me to put here and a script for a blood test to test my PSA, my testosterone, my prolactin and my estradiol. He suggested that the DE will be cured by the ED medication.

    You will be pleased to learn that upon digital examination, my prostate feels normal.

    Mainstream medicine is woefully behind.

    Therefore, I have no choice but to ask stranger on a forum. I have been amazed at the knowledge and intelligence of some of the people on this forum.
     
    Optimum Fortitude and Kligor like this.
  5. Jerseyguy1963

    Jerseyguy1963 Fapstronaut

    81
    76
    18
    Well, as I sit here, the surgery went well. But, I am completely impotent. There's nothing going on down below. I had been slowly improving. I haven't masturbated or looked at porn since this journey began. Hopefully, the knee will feel better soon so that I can cut out the hydrocodone completely.
     
    Last edited: Jan 18, 2020 at 4:03 AM
  6. Man, don't give in to panic. 26 days is not enough. Give it time.
     
    Freeddom_Taker and Jerseyguy1963 like this.
  7. Younameit

    Younameit Fapstronaut

    381
    379
    63
    for how long?
     
  8. Jerseyguy1963

    Jerseyguy1963 Fapstronaut

    81
    76
    18
    I had flatlined from four days after I stopped using porn until about two weeks in. Then, it was getting better. But, since the surgery on Thursday, it’s been dead again.
     
  9. Jerseyguy1963

    Jerseyguy1963 Fapstronaut

    81
    76
    18
    So, I stopped taking the Vicodin after three days. I still haven’t looked at porn or masturbated. My knee hurts. My dick doesn’t work. I feel like crap.
     

Share This Page